Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Products of countably compact spaces


Author: Thomas W. Rishel
Journal: Proc. Amer. Math. Soc. 58 (1976), 329-330
MSC: Primary 54B10; Secondary 54D20
MathSciNet review: 0407793
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extensions of sufficient conditions for the product of two countably compact spaces to be countably compact, plus a relevant example.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54D20

Retrieve articles in all journals with MSC: 54B10, 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407793-4
Article copyright: © Copyright 1976 American Mathematical Society